# SDR DL76L090572

- Difficulty date: April 1, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 87,030 hours, 12,894 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pump
- Condition: Failed
- Location: Lt Override
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RTB, ON TAXI OUT AFTER ENGINE STAT LEFT CENTER FUEL PRESSURE LIGHT ILLUMINATED, FWD TO MCO PLACARD PER MEL 28-22-02A DISPATCH APPROVED.  REMOVED AND REPLACED LEFT CTR OVERRIDE PUMP IAW AMM.  OPS AN LEAK CHECK OK.  MCO AND PLACARD REMOVED.
